Alert archive / New York / Areal Flood Warnings in 2021

Areal Flood Warning 3, NWS New York, NY

September 2, 20214 counties in New York; Bergen County, New Jersey; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this areal flood warning at Sep 2, 2021, 1:06 AM EDT for 4 counties in New York; Bergen County, New Jersey; Greater Bridgeport Planning Region, Connecticut. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2021, 1:06 AM EDT (05:06 UTC)
Expired
Sep 2, 2021, 5:00 AM EDT
In force
4 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Greater Bridgeport Planning Region, CT, Bergen County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 126 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 2:42 AM EDTFLASH FLOODArdsley, NYFLOODING ON SAW MILL RIVER PARKWAY NORTHBOUND AT ASHFORD AVENUE RAMP. ALL LANES CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 5.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2021-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2021-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

370 
WGUS41 KOKX 020506
FLWOKX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New York NY
106 AM EDT Thu Sep 2 2021

CTC001-NJC003-NYC071-079-087-119-020900-
/O.NEW.KOKX.FA.W.0003.210902T0506Z-210902T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-Bergen NJ-Orange NY-Putnam NY-Rockland NY-Westchester
NY-
106 AM EDT Thu Sep 2 2021

The National Weather Service in Upton has issued a

* Flood Warning for Urban area and small stream in...
  Fairfield County in southern Connecticut...
  Northeastern Bergen County in northeastern New Jersey...
  Orange County in southeastern New York...
  Putnam County in southeastern New York...
  Rockland County in southeastern New York...
  Northern Westchester County in southeastern New York...

* Until 500 AM EDT.

* At 106 AM EDT, Doppler radar indicated moderate to heavy rain 
  across parts of the region. Flooding is already occurring in the 
  warned area including at Mahwah River at Suffern. Between 4 and 7 
  inches of rain have fallen and there will likely be areas of 
  residual flooding.

* Some locations that will experience flooding include...
  Danbury, New City, Newburgh, Middletown, Ossining, Monsey, Nanuet, 
  Haverstraw, Tarrytown, Dobbs Ferry, Suffern, Port Jervis, Mahopac, 
  Monroe, Lake Carmel, Walden, Nyack, West Point, Warwick and Tappan.

Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4136 7469 4144 7476 4149 7475 4151 7448
      4157 7442 4163 7426 4161 7425 4158 7413
      4161 7413 4158 7405 4159 7395 4152 7400
      4146 7400 4144 7398 4149 7393 4153 7353
      4137 7354 4132 7397 4106 7377 4099 7390

$$

JM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this areal flood warning went out at Sep 1, 10:39 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 1, 10:39 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service New York NY
1039 PM EDT Wed Sep 1 2021

.SYNOPSIS...
The remnants of Ida will pass through tonight with high pressure
building in behind the storm Thursday into Friday, lingering through
Saturday. A warm front will move north on Sunday, followed by a cold
front late Sunday night into Monday. High pressure may return
briefly late Monday. A cold front will then approach towards mid
week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Steady rain spreads eastward across the area tonight as the center
of Ida's remnants shift through the forecast area. High moisture
content and plenty of upward forcing will lead to periods of heavy
rain. A flash flood watch remains in effect as flash flooding will
be likely, and significant flooding will be possible. See the
hydrology section below for more details.

The other concern is the threat for severe weather, primarily
high wind gusts. Helicity is currently being enhanced over
roughly the southern half of the forecast area near a warm front
as 0-1km storm-relative helicity values range from 100-300
m2/s2. CAPE is still relatively low, however it should rise a
bit as the center of the storm heads closer to us this evening.
A low risk of a tornado will therefore exist tonight.

NBM was used for temperatures.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Chances of lingering showers remain east of the city Thursday
morning, with all of the forecast likely dry by noontime. High
pressure then builds in behind the storm with breezy conditions and
high temps mostly in the 70s. Continued dry Thursday night with
surface high pressure slowly building in. Cyclonic flow will still
remain aloft, and some guidance suggests a light shower possible
over the eastern half of the forecast area, but will continue with a
dry forecast for now.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A strong synoptic pressure gradient will exist between exiting
low pressure to the northeast and building high pressure to the
northwest to begin the day on Friday. Look for a breezy day on
Friday with mainly clear skies. Low level winds out of the north
will lead to much lower humidity. This should lead to an
excellent start to the weekend with seasonable temperatures and
comfortable humidity levels. High pressure settles over the area
Friday night into Saturday morning, before the high begins to
push offshore later Saturday into Saturday night. A warm front
off to the west and southwest will then lift northeast and get
through the area early on Sunday. This should put the region in
the warm sector into the day on Sunday leading to warmer
temperatures and an increase in humidity. A frontal boundary
will attempt to approach for late in the weekend. There remains
some uncertainty around the exact timing with this feature. A
chance to slight chance of some showers should cover the time
period of Sunday and Sunday night rather well. Northwestern
sections will see a slighter higher likelihood with any showers.
The front attempts to swing through by Monday morning.

After temperatures run a few degrees below normal for Friday
and Saturday, temperatures will then climb to slightly above
normal into Sunday and Monday of next week. Much of the global
guidance now is showing another quick moving system into Tuesday
as weak low pressure and its associated cold front approaches.
This may bring a few showers, and possibly a few thunderstorms
to the area later Tuesday.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
The remnants of Ida and moving through the area tonight before
moving into the Canadian Maritimes Thursday as high pressure
begins to build to the west.

Widespread MVFR to IFR conditions continue for most terminals. LIFR
conditions will also be possible at times tonight for all
terminals. Widespread RA/+RA with embedded +TSRA over the next
several hours. The heaviest rain along a severe line of
thunderstorms has pushed through much of the NYC terminals and
will continue to to push east.

Ahead of the line, winds will be primarily out of the NE with
ISP possibly seeing S winds briefly. A wind shift to the N is
expected behind the convective line. Rain/showers end toward 10Z
to 12Z, with MVFR. Conditions improve to VFR Thursday morning.

Winds NE to E 10 to 20 kt, with gusts up to 30 or 35 kt
possible during the overnight ahead of the convective line. Wind
shift to N behind the convective line 15-25G30-40kt. Winds
slowly decrease into the morning to around 15 kt with gusts 25
to 30 kt. Gusty N to NW winds continue Thursday.

 ...Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Timing of category changes is uncertain with timing differences of
around 2 hours possible. Timing of TSRA is more certain but can
still vary up to an hour. A period of SE to S winds is possible
this evening for coastal terminals. All the uncertainties are
in association of the movement of a warm front, and the remnants
of Ida.

.OUTLOOK FOR 03Z THURSDAY THROUGH MONDAY...
.Thursday night...VFR with N-NW gusts 20-25 kt.
.Friday-Saturday...VFR.
.Sunday...Chc MVFR and shra.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
The center of the remnants of Ida will be passing through the waters
during the overnight hours tonight with winds ramping up, and gale
force gusts likely across all waters. The center of the storm will
be off to the east by Thursday morning with N-NW winds in its wake.
Might need to trim back the end time of the gale warning as per
latest guidance, but will leave the end time unchanged for now.
Otherwise, seas will remain elevated up to advisory levels through
the day Thursday and into Thursday night. Advisory-level gusts will
be possible through at least the afternoon for most of the waters.

Marginal SCA conditions will persist into much of Friday out on the
ocean, otherwise conditions will continue to settle down into the
weekend. High pressure will settle over the waters Friday night into
Saturday leading to relatively tranquil conditions. By late Sunday
and into Sunday night a south to southwesterly flow will increase
resulting in marginal SCA conditions returning to the ocean waters
and possibly the eastern bays.

&&

.HYDROLOGY...
***SIGNIFICANT RAINFALL EXPECTED***
***FLASH FLOOD WATCH THIS MORNING INTO THURSDAY AFTERNOON***

An additional 2 to 5 inches, and possibly up to around 6 inches of
rain is expected tonight. The heaviest rainfall will likely be
before midnight to 3am for the western half of the forecast
area with the threat of heavy rainfall continuing toward
daybreak mainly east of the city thereafter. The higher amounts
will be generally across NE NJ, the Lower Hudson Valley, and
Southern Connecticut. Several rivers and streams are expected to
see minor to moderate flooding starting this evening, with
major flooding currently forecast for a few spots late tonight
and Thursday - including parts of the Saddle River in NE NJ, and
the Yantic River in SE CT. For urban areas, a significant
flooding threat exists tonight with impacts including the
potential for several road closures. Residual river flooding is
expected into at least Thursday night for the slower-
responding/larger rivers.

Mainly dry conditions take place for Friday and last through early
next week with no additional hydrologic impacts expected.

&&

.TIDES/COASTAL FLOODING...
A moderate risk of rip currents is expected Thursday and Friday for
the Atlantic Ocean beaches.

Some beach erosion and flooding is possible during the times of high
tide tonight into Thursday, with breaking surf building to 4 to 6 ft
and a strong e to w sweep. Dune impacts should be minor and limited.

Localized minor coastal flood impacts are possible for the most
vulnerable coastal locales, but overall it is a limited threat as 2
1/2 to 3 1/2 ft surge is needed Thu morning just for minor impacts.
The elevated water levels coinciding with heavy rain could
exacerbate flooding for coastal and tidally affected riverine
communities. A few locations in particular to keep an eye on for the
next few evening high tides is along Peconic Bay where an east-
northeast fetch may lead to minor coastal flooding, a Coastal Flood
Advisory is now in effect exclusively for Peconic Bay for this
evening's high tide due to elevated water tables.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Thursday afternoon for CTZ005>012.
NY...Flash Flood Watch through Thursday afternoon for NYZ067>075-
     078>081-176>179.
NJ...Flash Flood Watch through Thursday afternoon for NJZ002-004-
     006-103>108.
MARINE...Gale Warning until 2 PM EDT Thursday for ANZ331-332-340-345-
     355.
     Gale Warning until 10 AM EDT Thursday for ANZ335-338.
     Gale Warning until 6 PM EDT Thursday for ANZ350-353.

&&

SYNOPSIS...JC/JE
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...JE
AVIATION...MW
MARINE...JC/JE
HYDROLOGY...JC/JE
TIDES/COASTAL FLOODING...JC/Fig
Hazardous weather outlook, Sep 1, 6:28 PM EDT, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
628 PM EDT Wed Sep 1 2021

NJZ004-006-104>108-NYZ071>075-078-080-176>179-021000-
Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwest Suffolk-Southwest Suffolk-Northern Queens-Northern Nassau-
Southern Queens-Southern Nassau-
628 PM EDT Wed Sep 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...
...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ079-081-021000-
Northeast Suffolk-Southeast Suffolk-
628 PM EDT Wed Sep 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...
...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tornado Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>012-NJZ002-103-NYZ069-070-021000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Western Bergen-Rockland-Northern Westchester-
628 PM EDT Wed Sep 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...
...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ067-068-021000-
Orange-Putnam-
628 PM EDT Wed Sep 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-340-345-355-021000-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
628 PM EDT Wed Sep 1 2021

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THURSDAY...
...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-338-021000-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
628 PM EDT Wed Sep 1 2021

...GALE WARNING IN EFFECT UNTIL 10 AM EDT THURSDAY...
...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-021000-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
628 PM EDT Wed Sep 1 2021

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THURSDAY...
...TORNADO WATCH 484 IN EFFECT UNTIL 1 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Sep 1, 11:42 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1142 PM EDT WED SEP 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      1 SE BRIDGEPORT         41.18N 73.19W
09/01/2021                   FAIRFIELD          CT   PUBLIC

            MULTIPLE CARS STRANDED IN FLOOD WATERS ON
            INTERSTATE 95 NEAR BRIDGEPORT. WATER ABOVE
            CAR DOORS.

&&
Local storm report, Sep 2, 12:53 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1253 AM EDT THU SEP 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLASH FLOOD      1 N NEW HAVEN           41.32N 72.92W
09/02/2021                   NEW HAVEN          CT   PUBLIC

            MULTIPLE DORMS AT YALE UNIVERSITY HAVE
            SIGNIFICANT FLOODING INTO THE FIRST FLOORS.

&&
Local storm report, Sep 2, 12:56 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1256 AM EDT THU SEP 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     EATONS NECK             40.94N 73.39W
09/01/2021                   SUFFOLK            NY   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN. ONE LARGE TREE DOWN
            INTO A HOME.

&&
Local storm report, Sep 2, 12:57 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1257 AM EDT THU SEP 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      EATONS NECK             40.95N 73.39W
09/01/2021                   SUFFOLK            NY   FIRE DEPT/RESCUE

            MULTIPLE BASEMENTS FLOODED.

&&
Local storm report, Sep 2, 1:00 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
100 AM EDT THU SEP 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     FLASH FLOOD      1 ESE JERICHO           40.79N 73.53W
09/01/2021                   NASSAU             NY   DEPT OF HIGHWAYS

            TREE DOWN ON THE NORTHERN STATE PARKWAY
            WESTBOUND BETWEEN EXIT 27N AND EXIT 26 N.

&&
Local storm report, Sep 2, 1:02 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
102 AM EDT THU SEP 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     FLASH FLOOD      1 NE PASSAIC            40.86N 74.12W
09/02/2021                   PASSAIC            NJ   BROADCAST MEDIA

            CANAL STREET HAS SEVERAL FEET OF WATER WITH
            WATER UP TO CAR ROOFS.

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:32 PM EDTSevere Thunderstorm WarningOKXNew York, Richmond43 min
Sep 1, 9:03 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Westchester42 min
Sep 1, 9:06 PM EDTTornado WarningOKXBronx, New York, Westchester24 min
Sep 1, 9:15 PM EDTSpecial Marine WarningOKX60 min
Sep 1, 9:25 PM EDTSpecial Marine WarningOKX65 min
Sep 1, 9:25 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Rockland and 1 more65 min
Sep 1, 9:28 PM EDTFlash Flood Warning EmergencyCatastrophic damage threatOKXBronx, Kings, New York, Queens, Westchester2 hr
Sep 1, 9:34 PM EDTSpecial Marine WarningOKX12 min
Sep 1, 9:56 PM EDTSpecial Marine WarningOKX34 min
Sep 1, 9:57 PM EDTSevere Thunderstorm WarningOKXKings, Nassau, Queens48 min
Sep 1, 10:08 PM EDTFlash Flood Warning EmergencyCatastrophic damage threatOKXNassau, Westchester4 hr
Sep 1, 10:09 PM EDTSpecial Marine WarningOKX96 min
Sep 1, 10:12 PM EDTSpecial Marine WarningOKX20 min
Sep 1, 10:20 PM EDTSevere Thunderstorm WarningOKXWestchester55 min
Sep 1, 10:26 PM EDTSpecial Marine WarningOKX64 min
Sep 1, 10:30 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk45 min
Sep 1, 10:39 PM EDTTornado WarningOKXSuffolk36 min
Sep 1, 10:44 PM EDTSevere Thunderstorm WarningOKXNassau46 min
Sep 1, 10:47 PM EDTSpecial Marine WarningOKX118 min
Sep 1, 10:55 PM EDTSpecial Marine WarningOKX45 min
Sep 1, 11:11 PM EDTSevere Thunderstorm WarningOKXSuffolk64 min
Sep 1, 11:13 PM EDTFlash Flood WarningOKXSuffolk6 hr
Sep 1, 11:19 PM EDTSpecial Marine WarningOKX86 min
Sep 1, 11:54 PM EDTFlash Flood Warning EmergencyCatastrophic damage threatOKXBronx, Kings, New York, Queens, Richmond, Westchester3 hr
Sep 2, 12:13 AM EDTSevere Thunderstorm Warning Considerable damage threatOKXSuffolk92 min
Sep 2, 12:25 AM EDTFlash Flood WarningOKXNassau, Queens, Suffolk4 hr
Sep 2, 12:28 AM EDTSpecial Marine WarningOKX92 min
Sep 2, 12:48 AM EDTRiver Flood WarningOKXOrange, Ulster12 hr
Sep 2, 1:50 AM EDTSpecial Weather StatementOKXSuffolk40 min
Sep 2, 1:57 AM EDTSpecial Marine WarningOKX80 min
Sep 2, 2:30 AM EDTAreal Flood WarningOKXBronx, Nassau, Putnam, Queens, Rockland, Suffolk and 1 more8 hr
Sep 2, 2:53 AM EDTAreal Flood WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more7 hr
Sep 2, 3:50 AM EDTRip Current StatementOKXKings, Nassau, Queens, Suffolk16 hr
Sep 2, 4:38 AM EDTAreal Flood AdvisoryOKXNassau, Queens, Suffolk3 hr
Sep 2, 4:55 AM EDTAreal Flood AdvisoryOKXSuffolk3 hr
Sep 2, 5:01 AM EDTAreal Flood WarningOKXOrange, Putnam, Rockland, Westchester3 hr
Sep 2, 7:49 AM EDTAreal Flood AdvisoryOKXOrange, Putnam, Rockland, Westchester10 hr
Sep 2, 10:07 AM EDTAreal Flood WarningOKXPutnam, Rockland, Westchester15 hr
Sep 2, 10:16 AM EDTAreal Flood WarningOKXBronx, Nassau, Rockland, Westchester25 hr
Sep 2, 10:59 AM EDTSmall Craft AdvisoryOKX19 hr
Sep 1, 8:15 PM EDTSevere Thunderstorm WarningOKXBergen, Essex, Hudson45 min
Sep 2, 12:06 AM EDTFlash Flood Warning Considerable damage threatOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region5 hr
Sep 2, 12:53 AM EDTRiver Flood WarningOKXNaugatuck Valley Planning Region5 hr
Sep 2, 1:15 AM EDTRiver Flood WarningOKXSoutheastern Connecticut Planning Region21 hr
Sep 2, 1:19 AM EDTRiver Flood WarningOKXSoutheastern Connecticut Planning Region8 hr
Sep 2, 5:23 AM EDTAreal Flood WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region19 hr

Nearby

Areal Flood Warnings in New York, 2021Areal Flood Warnings in New Jersey, 2021Areal Flood Warnings in Connecticut, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.